RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 4, Pages 603–615 (Mi mz11950)  

On Convergent Series Expansions of Solutions of the Riccati Equation

V. S. Samovol

National Research University Higher School of Economics, Moscow

Abstract: The Riccati equation with coefficients expandable in convergent power series in a neighborhood of infinity are considered. Extendable solutions of such equations are studied. Methods of power geometry are used to obtain conditions for convergent series expansions of these solutions. An algorithm for deriving such series is given.

Keywords: Riccati equation, extendable solution, power geometry, Newton polygon, asymptotic expansion.

DOI: https://doi.org/10.4213/mzm11950

Full text: PDF file (482 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 105:4, 592–603

Bibliographic databases:

UDC: 517.91
Received: 30.01.2018

Citation: V. S. Samovol, “On Convergent Series Expansions of Solutions of the Riccati Equation”, Mat. Zametki, 105:4 (2019), 603–615; Math. Notes, 105:4 (2019), 592–603

Citation in format AMSBIB
\Bibitem{Sam19}
\by V.~S.~Samovol
\paper On Convergent Series Expansions of Solutions of the Riccati Equation
\jour Mat. Zametki
\yr 2019
\vol 105
\issue 4
\pages 603--615
\mathnet{http://mi.mathnet.ru/mz11950}
\crossref{https://doi.org/10.4213/mzm11950}
\elib{http://elibrary.ru/item.asp?id=37180565}
\transl
\jour Math. Notes
\yr 2019
\vol 105
\issue 4
\pages 592--603
\crossref{https://doi.org/10.1134/S0001434619030325}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000467561600032}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85065491886}


Linking options:
  • http://mi.mathnet.ru/eng/mz11950
  • https://doi.org/10.4213/mzm11950
  • http://mi.mathnet.ru/eng/mz/v105/i4/p603

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:82
    References:13
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020